# SDR I5PA201807090002

- Difficulty date: July 9, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 4307
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM (NON-EVENT): RT HF WILL NOT CHANNELIZE & WILL NOT TRANSMIT.
